MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926008350
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Use (2284); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement and stent damage occurred.A 3.50 x 8 synergy ii drug eluting stent (des) was selected to treat the lesion.However during preparation, it was noted that the stent was not on the balloon but was found on the stylet after the stylet had been removed from the catheter.It was also noticed that the stent looked elongated and wrapped up.The device was not used and the procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the stent delivery system (sds) was not returned for analysis therefore the catheter batch/serial number cannot be identified.The stent was not returned for analysis.A review of the synergy manufacturing data for the finished goods batch was performed and no anomalies were noted during the production of this batch.A stent protector inner diameter that was returned for analysis was measured and is within specification.The sds was not returned for analysis therefore reviews for individual assessment of the catheter could not be performed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is considered handling damage as the event occurred without direct patient contact.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement and stent damage occurred.A 3.50 x 8 synergy ii drug eluting stent (des) was selected to treat the lesion.However, during preparation, it was noted that the stent was not on the balloon but was found on the stylet after the stylet had been removed from the catheter.It was also noticed that the stent looked elongated and wrapped up.The device was not used and the procedure was completed with a different device.No patient complications were reported.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6345339
Report Number2134265-2017-01261
Device Sequence Number16314229
Product Code NIQ
UDI-Device Identifier08714729840008
UDI-Public(01)08714729840008(17)20171010(10)19848930
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2017
Device Model NumberH7493926008350
Device Catalogue Number39260-0835
Device Lot Number19848930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2017
Supplement Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1